# SDR P5CA2021052800198

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,277 hours, 22,291 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Environ Sys
- Condition: Faulted
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF "FWD CARGO BACKUP" CAUTION MSG. COMPLIED WITH QRH PROCEDURE( PERFORMED OPS CHECK OF FWD CARGO AC SYSTEM IAW AMM 21-28-00. OPS CHECKS GOOD AT THIS TIME )
